MathSciNet Relay Station
MathSciNet bibliographic data
MR1371653 (96j:58022) 58D20 (81T13 83C45)
Baez, John C. Spin networks in gauge theory. Adv. Math. 117 (1996), no. 2, 253–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement